# SDR FDEA202404150525

- Difficulty date: April 15, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 111,938 hours, 23,245 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Part number: 60001894
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, E, G
- Precautionary procedure: O

## Discrepancy

TIRE FAILURE LEVEL 2 MSG SHORTLY AFTER TOUCHDOWN.  #3 TIRE AMBER ON CONFIG PAGE. BUFFET AND LOSS OF  BRAKING FELT.  GROUND REPORTED THAT WE WERE  LOSING  PARTS  AS WE CLEARED THE RUNWAY.  CALLED FOR  INSPECTION AND TOW IN.     REPLACED #3 SYS 3 ANTI SKID CONTROL VALVE OP'S  CHECKS NORMAL, VISUALY INSPECTED AIRCRAFT FOR  DAMAGE NONE NOTED.
